# SDR DALA2016052604191

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,183 hours, 28,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CENTER WING SKIN AFT EDGE FROM BS XCW=10, XCW=50 AT LT MLG WHEEL WELL.  SM, MLG.  CORROSION ON WING BOX SKIN WAS ATTENDED WITH ER/A 545162-14, REV ORIGINAL AND SRM 51-41-03, 51-41-01, 51-41-05, 51-10-04 PAR 14, 21, 26.  OLYMPUS NDT 3DL, SONO PEN V260 SM EXP. DATE: 08DEC16. RII COMPLETED.
